MathSciNet Relay Station
MathSciNet bibliographic data
MR2318866 (2008e:53070) 53C25 (53C80)
Gauntlett, Jerome P.; Martelli, Dario; Sparks, James; Yau, Shing-Tung Obstructions to the existence of Sasaki-Einstein metrics. Comm. Math. Phys. 273 (2007), no. 3, 803–827.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement